# SDR IXXA07SMN034S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Misrepaired
- Location: T/E Flap
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP SKIN PANEL HAS A NON STANDARD REPAIR FROM STATION XW104.000 TO STATION XW108.000.  REMOVED SKIN PANEL WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN PANEL AND INTERNAL BONDED DOUBLERS.  BONDED REPAIR PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN PANEL INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED PANEL IAW DC8 SRM 57-7-1 FIGURE 1 PAGE 2, DC8 SRM 57-1-0, PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "A", "L" AND "R" DC8 SRM 51-1-9, DC8 SRM 51-1-8B AND DC8 SRM 51-1-11.
